MAUDE Adverse Event Report: SAVI®.APPLICATOR TRAY; RADIONUCLIDE APPLICATOR

SAVI®.APPLICATOR TRAY; RADIONUCLIDE APPLICATOR
Model Number SAVI-10/B
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that post radiology procedure on (b)(6) 2021, the physician attempted to collapse and remove an applicator device from the patient's breast.When attempting to collapse the device the number 1 catheter broke loose at the distal end.The physician was unable to collapse the device for removal.The patient was referred to the surgeon's office for successful removal.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use and excessive force during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SAVI®.APPLICATOR TRAY
Common Device Name
RADIONUCLIDE APPLICATOR
MDR Report Key12050067
Report Number1721504-2021-00042
Device Sequence Number11852073
Product Code JAQ
UDI-Device Identifier00884450434291
UDI-Public884450434291
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberSAVI-10/B
Device Lot NumberH1689864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;